# SDR FDEA200907052478

- Difficulty date: July 5, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 57,749 hours, 13,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APPROX 0.2" IN LENGTH DURING HFEC INSPECTION ON THE LT NOSE LANDING GEAR TRUNNION FITTING LONGERON.  REPAIRED AS PER DRAWING ACA3796 REV A (MAJOR REPAIR).
